# SDR WX0A2024122032238

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 53,887 hours, 36,074 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) F.A. REPORTED A STRONG A SWEET BURNING SEAT SMELL AFTER TAKE OFF. CAUSING THEIR EYES TO BURN. RAN ELIMINATION OF ODOR/FUMES IN FLIGHT DECK/CABIN CHECKLIST. FA'S SAID SMELL WAS PERSISTANT UNTIL LANDING. / REF WO 509733 FOR CORRECTIVE ACTION. TC 21-000-003 AND TC 21-000-004 C/W. NO DEFECTS NOTED AT THIS TIME.
